# SDR PLGA971020A

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344BE
- Make and model: Saab SF340A
- Aircraft serial: 340A104
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: IPTE551000200D
- Condition: Failed
- Location: Lt Engine
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

PVD - FLT 4721 - DURING APPROACH, THE CREW EXPERIENCED THE LEFT ENGINE OIL PRESS WARNING LIGHT ON CWP ILLUMINATE FOLLOWED BY A LOSS OF OIL PRESSURE ON THE INDICATOR.  CREW FOLLOWED PROCEDURES AND SHUT DOWN THE LEFT ENGINE.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LEFT OIL PRESSURE TRANSDUCER AT FAULT.  THE TRANSDUCER WAS REPLACED AND SYSTEM CHECKED GOOD.  (M)
